# SDR UALA2010081202945

- Difficulty date: August 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 32,699 hours, 8,245 cycles
- Engine: Pwa PW4052
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 122
- Condition: Faulty
- Location: Pos 1
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MSG DISPLAYED. SUPPLEMENTAL DATA UPDATE POSN 4 (1-L FWD,2=L SIDE,3= R FWD,4=R SIDE). INOP LGT ILLUM. INOP LGT DID NOT EXTING WHEN SW WAS RECYCLED TO OFF THEN ON. REPLACED WHCU. OPS NORMAL.
